# SDR YENA20140614104

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 33,648 hours, 11,666 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Activated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND DIVERTED.  HYDRAULIC G RESERVOIR LOW LEVEL,  LANDING GEAR DOORS NOT CLOSED.  HYDRAULIC G RESERVOIR OVERHEAT.  R & R LT MLG LOCK STAY ACTUATOR LT HOSE IAW AMM 32-11-23.  FUNCTIONAL CHECKED, CHECK OF THE GREEN SYSTEM AFTER POSSIBLE PUMP CAVITATION IAW AMM 29-00-00,  CHECKED NORMAL. NO DELTA PRESSURE INDICATORS FOUND EXTENDED. NO LEAKS NOTED.
